# SDR AALA20130129017

- Difficulty date: January 29, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N652AA
- Make and model: Boeing 757223
- Aircraft serial: 24610
- Aircraft time: 66,656 hours, 23,097 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Faulty
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

TPA - INFLIGHT DFW-SJU.  CREW REPORTED SMOKE IN COCKPIT AND CABIN, FOLLOWED BY FORWARD EQUIPMENT OVERHEAT MESSAGE.  EMERGENCY DECLARED FLIGHT DIVERTED TPA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED CONNECTOR AT FLOW SENSOR D1574.  SYSTEM GROUND CHECK NORMAL OPERATION.
